# SDR UALA2011052302510

- Difficulty date: May 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 62,129 hours, 11,951 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Condition: Malfunctioned
- Location: Bleed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG CONTROL L EICAS MESSAGE.  ACCOMPLISHED FIM 75-32 TASK 813.  REPLACED 2.9 BLEED VLV SOLENOID PER MM.  APPLIED 10 PSI TO 2.9 START BLD VALVE MUSCLE PRESS PORT AND VERIFIED VALVE OPENED AND CLOSED FREELY.  ACP ENG TEST 12.  ALL INDICATIONS WERE NORMAL.  MSG CLEARED.
